# SDR SWAA2016020948801

- Difficulty date: February 5, 2016
- Submitted: February 10, 2016
- Operation: Air carrier
- Aircraft: N628SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27703
- Aircraft time: 62,934 hours, 49,999 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Retaining Clip
- Part number: 101327
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMER EXIT SIGN LENS RETAINING CLIP BROKEN.  R & R LENS ASSEMBLY IAW AMM.
